MathSciNet Relay Station
MathSciNet bibliographic data
MR409579 (53 #13331) 17B20
Wilson, Robert Lee The roots of a simple Lie algebra are linear. Bull. Amer. Math. Soc. 82 (1976), no. 4, 607–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement